# SDR TWAA9901002

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT SIDE NUMBER 4 CABIN DOOR SLIDE LIGHT INOPERATIVE ON TEST.  REPLACED THE LAMP AND SECURED THE LAMP IN THE SOCKET.  CHECK-C 5-9-98 LAX.
